Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 19, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 12, 2008, 6:36 PM CDT for Douglas County, Jefferson County, Shawnee County, Kansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 6:36 PM CDT (23:36 UTC)
- Expired
- Jun 12, 2008, 10:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, KS, Jefferson County, KS, Shawnee County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 6:40 PM CDT | FLASH FLOOD | 4 S Topeka, KS | WATER RESCUES BEING PERFORMED AT 29TH STREET AND TOPEKA BOULEVARD. REPORTED BY WIBW RADIO. |
| Jun 12, 7:29 PM CDT | FLOOD | 1 N Williamstown, KS | HIGHWAY 24 IS FLOODED AT MILE MARKER 387 NEAR THE 59 HIGHWAY JUNCTION. |
| Jun 12, 7:54 PM CDT | FLOOD | 1 N Williamstown, KS | HIGHWAY 24 IS FLOODED AT MILE MARKER 387 NEAR THE 59 HIGHWAY JUNCTION. |
| Jun 12, 8:34 PM CDT | FLOOD | 5 Se Topeka, KS | TECUMSEH ROAD BARRICADED FROM 29TH STREET TO 37TH STREET DUE TO FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.6 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KTOP 122341
FFWTOP
KSC045-087-177-130330-
/O.NEW.KTOP.FF.W.0019.080612T2336Z-080613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS...
* UNTIL 1030 PM CDT
* AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
BETWEEN ONE AND TWO INCHES OF RAINFALL HAD FALLEN FROM A SEVERE
THUNDERSTORM MOVING NORTHEAST ACROSS EASTERN SHAWNEE...NORTHWEST
DOUGLAS AND SOUTHWEST JEFFERSON COUNTIES. A SECOND SEVERE
THUNDERSTORM LOCATED OVER NORTHWEST OSAGE COUNTY WILL MOVE NORTHEAST
ACROSS THE WARNED AREA AND PRODUCE ANOTHER ONE TO TWO INCHES OF
RAIN.
* LOCATIONS IMPACTED INCLUDE...
SOUTHERN TOPEKA...
AUBURN...
DOVER...
LECOMPTON...
PERRY...
RICHLAND...
WILLIAMSTOWN...
TECUMSEH...
PAULINE...
BERRYTON...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 166 AND 196.
RUNOFF FROM THESE STORMS WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
LAT...LON 3887 9550 3886 9590 3887 9594 3898 9594
3904 9565 3917 9535 3906 9529
TIME...MOT...LOC 2336Z 180DEG 0KT 3899 9555
$$
GARGAN4 follow-up statements
000
WGUS73 KTOP 122347
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
647 PM CDT THU JUN 12 2008
KSC045-087-177-130330-
/O.CON.KTOP.FF.W.0019.000000T0000Z-080613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON-SHAWNEE-DOUGLAS-
647 PM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHWESTERN DOUGLAS...SOUTHERN SHAWNEE AND SOUTHWESTERN JEFFERSON
COUNTIES...
AT 640 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING AT
THE INTERSECTION OF 29TH STREET AND TOPEKA BOULEVARD IN TOPEKA.
WATER RESCUES WERE BEING PERFORMED AT THIS LOCATION.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN TOPEKA...AUBURN...DOVER...LECOMPTON...PERRY...RICHLAND...
WILLIAMSTOWN...TECUMSEH...PAULINE AND BERRYTON.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 166 AND 196.
FLASH FLOODING IS OCCURING...AND MORE MORE HEAVY RAINS WILL FALL
THIS EVENING. DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE
ROAD.
LAT...LON 3887 9550 3886 9590 3887 9594 3898 9594
3904 9565 3917 9535 3906 9529
TIME...MOT...LOC 2343Z 180DEG 0KT 3899 9555
$$000
WGUS73 KTOP 130020
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
719 PM CDT THU JUN 12 2008
KSC045-087-177-130330-
/O.CON.KTOP.FF.W.0019.000000T0000Z-080613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON-SHAWNEE-DOUGLAS-
719 PM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHWESTERN DOUGLAS...SOUTHERN SHAWNEE AND SOUTHWESTERN JEFFERSON
COUNTIES...
AT 715 PM CDT...LAW ENFORCEMENT REPORTED EVACUATIONS OF RESIDENTS
NEAR THE INTERSECTION OF 21ST STREET AND RANDOLPH STREET IN TOPEKA.
PERSONS LIVING IN AND NEAR THIS AREA SHOULD BE PREPARED TO EVACUATE
IMMEDIATELY
LOCATIONS IMPACTED INCLUDE...
SOUTHERN TOPEKA...AUBURN...DOVER...LECOMPTON...PERRY...RICHLAND...
WILLIAMSTOWN...TECUMSEH...PAULINE AND BERRYTON.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 166 AND 196.
MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO
CROSS FLOWING WATER IN A CAR OR ON FOOT.
LAT...LON 3887 9550 3886 9590 3887 9594 3898 9594
3904 9565 3917 9535 3906 9529
TIME...MOT...LOC 0013Z 180DEG 0KT 3899 9555
$$000
WGUS73 KTOP 130104
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
801 PM CDT THU JUN 12 2008
KSC045-087-177-130330-
/O.CON.KTOP.FF.W.0019.000000T0000Z-080613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON-SHAWNEE-DOUGLAS-
801 PM CDT THU JUN 12 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHWESTERN DOUGLAS...SOUTHERN SHAWNEE AND SOUTHWESTERN JEFFERSON
COUNTIES...
AT 754 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OF HIGHWAY 24 AT MILE MARKER 387 NEAR THE JUNCTION WITH
HIGHWAY 59.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN TOPEKA...AUBURN...DOVER...LECOMPTON...PERRY...RICHLAND...
WILLIAMSTOWN...TECUMSEH...PAULINE AND BERRYTON.
DO NOT DRIVE WHERE WATER COVERS THE ROAD.
LAT...LON 3887 9550 3886 9590 3887 9594 3898 9594
3904 9565 3917 9535 3906 9529
TIME...MOT...LOC 0101Z 180DEG 0KT 3899 9555
$$000
WGUS73 KTOP 130322
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1021 PM CDT THU JUN 12 2008
KSC045-087-177-130331-
/O.EXP.KTOP.FF.W.0019.000000T0000Z-080613T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON-SHAWNEE-DOUGLAS-
1021 PM CDT THU JUN 12 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT FOR
NORTHWESTERN DOUGLAS...SOUTHERN SHAWNEE AND SOUTHWESTERN JEFFERSON
COUNTIES...
AT 1015 PM CDT...EMERGENCY MANAGEMENT OF SHAWNEE AND JEFFERSON
COUNTY REPORTS THAT THE FLASH FLOODING IS NO LONGER OCCURRING AND
RUNOFF FROM THE THUNDERSTORMS CONTINUES TO RECEDE. THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3887 9550 3886 9590 3887 9594 3898 9594
3904 9565 3917 9535 3906 9529
TIME...MOT...LOC 0321Z 180DEG 0KT 3899 9555
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:10 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 12, 4:10 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS ISSUED BY PLEASANT HILL MO 410 PM CDT THU JUN 12 2008 .DISCUSSION... SEVERAL SHORT TERM CONCERNS FOR TONIGHT AND INTO FRIDAY. INITIALLY LATE THIS AFTERNOON...INSTABILITY FROM AFTERNOON HEATING WILL BE INTERACTING WITH A WEAK SURFACE BOUNDARY THAT EXTENDS FROM JUST NORTH OF KANSAS CITY TO NEAR TOPEKA...AND JUST NORTH OF WICHITA. MOISTURE HAS POOLED IN THE VICINITY OF THIS BOUNDARY WITH DEWPOINTS IN THE LOW 70S. EXPECT AFTERNOON CONVECTION TO CONTINUE TO DEVELOP ALONG THIS BOUNDARY WITH A SLIGHT SOUTHWARD DRIFT OF THIS FRONT AIDED BY OUTFLOW FROM THE STORMS. TONIGHT...A SHORT WAVE WILL BE MOVING OUT OF WESTERN KANSAS WHICH SHOULD ENHANCE THE LLJ IN SOUTHERN KANSAS...WITH HEAVIER RAINFALL EXPECTED TO BE DEVELOPING JUST NORTH OF THE SURFACE BOUNDARY. SO MAIN AREA OF HEAVIER RAINFALL WILL BE DEPENDENT ON WHERE THIS FRONT CAN SETTLE THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND JUST NORTH OF WHERE THE SURFACE BOUNDARY IS EXPECTED TO BE...BUT IF THE LLJ IS STRONGER THAN ANTICIPATED OR THE FRONT DOES NOT PROGRESS VERY FAR TO THE SOUTH...AND CONVECTION WILL LIKELY BE FOCUSED FURTHER NORTH OVERNIGHT...AND THE FLOOD WATCH MAY NEED TO BE EXTENDED FURTHER NORTH TO INCLUDE THE TOPEKA AREA. WITH THE SHORT WAVE MOVING PAST BY FRIDAY MORNING...EXPECT THE HEAVIER CONVECTION TO BE MOVING OFF TO THE EAST...HOWEVER RESIDUAL RUN OFF MAY CAUSE FLOODING CONDITIONS TO EXIST THROUGH MIDDAY...SO WILL KEEP THE FLASH FLOOD WATCH POSTED THROUGH 18Z. AFTER THAT...BY SATURDAY MORNING...A WEAK AREA OF HIGH PRESSURE WILL BUILD IN...WITH THE SURFACE FRONT DRIVEN WELL SOUTH OF THE REGION. THIS SURFACE RIDGING SHOULD SHIFT EAST OF THE FORECAST AREA BY SATURDAY EVENING SETTING UP A RETURN FLOW. INCREASING MOISTURE RETURN ON SUNDAY MAY SET THE STAGE FOR THUNDERSTORMS ONCE AGAIN...AS WEAK UPPER WAVES BREAK OVER SOUTHWEST UPPER RIDGE. TIMING A BIT OF AN ISSUE...AS TIMING OF ANY WAVE THROUGH THIS RIDGE IS STILL UNCERTAIN. WILL TARGET SUNDAY NIGHT AS THE PRIME TIME...AS A SURFACE FRONT IS FORECASTED TO BE DROPPING INTO EASTERN KANSAS. IF THIS FRONT IS SLOWER THAN CURRENTLY ANTICIPATED...RAIN CHANCE ON MONDAY WILL HAVE TO BE INCREASED...SO SOMETHING TO BE WATCHED FOR FUTURE FORECASTS. BY TUESDAY...AS WESTERN UPPER RIDGE BUILDS...AND UPPER SHORT WAVE TROUGH MOVES EAST INTO THE EASTERN GREAT LAKES...SURFACE HIGH PRESSURE DROPS SOUTH OUT OF CANADA. AREAS TO THE WEST OF THE SURFACE HIGH IN WESTERN KANSAS MAY SEE THUNDERSTORMS MID WEEK...WHICH MAY NUDGE CLOSER TO WESTERN PORTIONS OF THE FORECAST AREA BY THURSDAY AS THE SURFACE RIDGE AXIS SLIDES EAST OF THE MISSISSIPPI. FOR NOW WILL JUST PUT SLIGHT CHANCES IN WESTERN AREAS TO COVER THIS POSSIBILITY. PC && .AVIATION... /326 AM CDT THU JUN 12 2008/ OVC/BKN CONDITIONS WILL PERSIST THROUGH THE MAJORITY OF THE TAF FORECAST PERIOD WITH 4,000 TO 6,000 FT CEILINGS...LOWER NEAR CONVECTION. COLD FRONT WILL SLOWLY MOVE THROUGH TAF SITES WITH VARIABLE WINDS BECOMING NORTHERLY. PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE FORECAST PERIOD. REFER TO SHORT TERM DISCUSSION FOR ADDITIONAL DETAILS. && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM THURSDAY TO 1 PM FRIDAY FOR KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059. && PC
Hazardous weather outlook, Jun 12, 6:37 AM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 637 AM CDT THU JUN 12 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-131145- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 637 AM CDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE FROM HIAWATHA TO MINNEAPOLIS. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS BETWEEN 4 PM AND 2 AM. THE MAIN THREATS FROM THESE THUNDERSTORMS IS LARGE HAIL AND DAMAGING WINDS. A SLOW MOVING COLD FRONT WILL MOVE ACROSS EASTERN KANSAS TODAY. THE ATMOSPHERE IS EXPECTED TO BECOME MODERATELY UNSTABLE ALONG AND AHEAD OF THE COLD FRONT BY LATE AFTERNOON. AS ANOTHER UPPER LEVEL DISTURBANCE MOVES INTO THE CENTRAL PLAINS LATE THIS AFTERNOON...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT. DUE TO FAVORABLE DEEP LAYER SHEAR...ORGANIZED SEVERE THUNDERSTORMS WILL BE POSSIBLE. THUNDERSTORMS ARE EXPECTED TO ORGANIZE INTO A LARGE CLUSTER OF THUNDERSTORMS BY LATE EVENING WHEN SOME LOCALLY HEAVY RAINFALL POSSIBLE. THUNDERSTORMS ARE THEN EXPECTED TO SLOWLY PUSH SOUTH OUT OF THE AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON SUNDAY AND SUNDAY NIGHT. AT THIS TIME IT IS TO EARLY TO DETERMINE IF AND WHERE SEVERE WEATHER WILL OCCUR WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. BOUSTEAD
In the hours before
Local storm report, Jun 12, 5:56 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
556 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM FUNNEL CLOUD 3 SW AUBURN 38.88N 95.86W
06/12/2008 SHAWNEE KS TRAINED SPOTTER
&&
JWLocal storm report, Jun 12, 6:00 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
600 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM FUNNEL CLOUD 1 N AUBURN 38.92N 95.82W
06/12/2008 SHAWNEE KS TRAINED SPOTTER
FUNNEL CLOUD JUST NORTH OF AUBURN.
&&
BNLocal storm report, Jun 12, 6:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
612 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 4 NE AUBURN 38.96N 95.76W
06/12/2008 SHAWNEE KS PUBLIC
PUBLIC REPORTED A TORNADO NEAR WASBURN RURAL HIGH SCHOOL
NEAR 61ST AND WANAMAKER ROAD.
&&
JWLocal storm report, Jun 12, 6:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
618 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 4 S TOPEKA 38.99N 95.68W
06/12/2008 E1.00 INCH SHAWNEE KS TRAINED SPOTTER
&&
JWLocal storm report, Jun 12, 6:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
619 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL TOPEKA 39.05N 95.68W
06/12/2008 E1.00 INCH SHAWNEE KS TRAINED SPOTTER
27TH AND CALIFORNIA.
&&
JWLocal storm report, Jun 12, 6:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
624 PM CDT THU JUN 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL TOPEKA 39.05N 95.68W
06/12/2008 E0.88 INCH SHAWNEE KS TRAINED SPOTTER
21ST AND ADAMS
&&
JWThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Washington | 25 min |
| Jun 11, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 46 min |
| Jun 11, 7:46 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 59 min |
| Jun 11, 8:39 PM CDT | Tornado Warning | TOP | Cloud, Ottawa | 36 min |
| Jun 11, 8:47 PM CDT | Tornado Warning | TOP | Washington | 13 min |
| Jun 11, 9:03 PM CDT | Tornado Warning | TOP | Clay, Washington | 42 min |
| Jun 11, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 36 min |
| Jun 11, 9:45 PM CDT | Tornado Warning | TOP | Dickinson | 45 min |
| Jun 11, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 28 min |
| Jun 11, 10:18 PM CDT | Tornado Warning | TOP | Dickinson, Geary, Riley | 42 min |
| Jun 11, 10:35 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson | 40 min |
| Jun 11, 10:41 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley | 49 min |
| Jun 11, 10:45 PM CDT | Tornado Warning | TOP | Dickinson | 32 min |
| Jun 11, 11:07 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 38 min |
| Jun 11, 11:19 PM CDT | Tornado Warning | TOP | Pottawatomie | 41 min |
| Jun 11, 11:38 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 52 min |
| Jun 11, 11:45 PM CDT | Tornado Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 30 min |
| Jun 11, 11:50 PM CDT | Tornado Warning | TOP | Jackson, Nemaha | 37 min |
| Jun 12, 12:12 AM CDT | Tornado Warning | TOP | Brown, Jackson | 48 min |
| Jun 12, 12:41 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 49 min |
| Jun 12, 2:44 AM CDT | River Flood Warning | TOP | Marshall | 4 days |
| Jun 12, 2:50 PM CDT | Flash Flood Watch | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 13 hr |
| Jun 12, 5:11 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 49 min |
| Jun 12, 5:35 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 55 min |
| Jun 12, 5:47 PM CDT | Tornado Warning | TOP | Osage, Shawnee | 43 min |
| Jun 12, 5:57 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 38 min |
| Jun 12, 6:02 PM CDT | Tornado Warning | TOP | Lyon | 43 min |
| Jun 12, 6:18 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 57 min |
| Jun 12, 6:27 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee | 63 min |
| Jun 12, 6:42 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 33 min |
| Jun 12, 6:56 PM CDT | Tornado Warning | TOP | Lyon, Osage | 34 min |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.